Post Haemorrhage Stops Taking Hormone Drugs.?
Afternoon, I was not undergoing treatment with the drug cyclo proginova for 2 months, 2 days yesterday I forgot because I was out of town, on the third day there was bleeding even though I had my period before KMrin on 14 but now blood has come out even more, it is draining from me not taking medicine? Do I have to continue taking medicine or what? Ask for the solution, thanks
Thank you for asking HealthReplies.com.
Need to be clarified, for what indications are you undergoing the treatment?
Cyclo progynova is a type of hormonal drug, because it contains synthetic hormones which are responsible for restoring hormonal balance in the body that is disturbed. This drug can be given to women who often experience abnormal vaginal bleeding, women who are experiencing menopause or perimenopausal symptoms, or women who have undergone ovarian removal surgery. This drug is not included in the class of free drugs, so its use must be carried out under the supervision of a doctor.
Ideally, hormonal drugs should be taken regularly according to the doctor's recommended schedule. Irregular consumption of hormonal drugs risks reducing the effectiveness of the drug, so the impact, hormonal balance will again be disrupted. Clinically, this effect can be observed from abnormal vaginal bleeding, as you are experiencing at the moment.
If the amount of blood that comes out is reasonable, you don't need to worry too much. Continue to continue taking the medication as prescribed by the doctor, but pay more attention to your medication schedule so you do not forget it as before. Do not always have sex and excessive activity as long as there is still a lot of blood from the vagina. Always live a healthy lifestyle, and don't just add any medicine without a doctor's prescription.
However, if you find a lot of bleeding, you should not let this happen. Go directly to your doctor or obstetrician to be given the best solution, ok?
I hope this helps.